# SDR IXXA2024060504

- Difficulty date: May 15, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 161T20045
- Condition: Gouged
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG LOWER SIDE STRUT LINK AND LOWER LOCK LINKS ARE GOUGED DUE TO CONTACT WITH EACH OTHER. REWORK BLENDOUT OF LOWER STRUT LINK AREA 1- 3.675" LENGTH X 0.503" WIDTH, AREA 2- 3.555" LENGTH X 0.518 WIDTH
